MathSciNet Relay Station
MathSciNet bibliographic data
MR1324212 46B20 (46B28 47D15)
Kalton, Nigel J.; Werner, Dirk Property $(M)$, $M$-ideals, and almost isometric structure of Banach spaces. J. Reine Angew. Math. 461 (1995), 137–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement